# SDR WTAA970009

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 806
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Ring
- Part number: 3102457
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX - LT ENG TORQUE SURGE PLUS OR MINUS 6 TO 7 PERCENT REPORTED AT 60 PERCENT TORQUE AFTER DEPARTURE.  A/C RETURNED TO STA W/O INCIDENT.  MX DEFERRED LT ENG SRL AND TTL SYS'S.  UNABLE TO DUP TORQUE SURGE DURING GROUND RUN WITH SRL AND TTL OFF.  A/C RETURNED TO SERV.  PROBLEM REOCCURRED ON SUBSEQUENT DEPART.  A/C RETURNED TO STATION.  MX SWAPPED TO BRIDGE 2 OF TORQUE RING.  ACCOMP DELTA P/P CHECK.  UNABLE TO DUPLICATE DISCREPANCY.  A/C RETURNED TO SERVICE.  (M)
